MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ PANOPTIX TRIFOCAL IOL; LENS, MULTIFOCAL
Model Number TFNT00
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient experienced vision issues, could not read doctors notes and poor fixation of iol.The iol was exchanged for another lens model 7 days following the initial implant procedure.Additional information has been requested.

Brand Name
ACRYSOF IQ PANOPTIX TRIFOCAL IOL
Common Device Name
LENS, MULTIFOCAL
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
6065 kyle lane
huntington WV 25702
MDR Report Key12697771
Report Number1119421-2021-01994
Device Sequence Number3991394
Product Code MFK
UDI-Device Identifier00380652414999
UDI-Public00380652414999
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/19/2025
Device Model NumberTFNT00
Device Catalogue NumberTFNT00U200
Device Lot Number15071407
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;